# SDR DL76G040832

- Difficulty date: September 1, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 19,985 hours, 3,266 cycles
- Engine time: 19,992 hours, 3,267 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825L
- Part serial: 00823
- Condition: Failed
- Location: #2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GENERATOR DRIVE LIGHT ON, DISCONNECTED RIGHT GENERATOR.  DIVERTED TO JFK.  SWAPPED EQUIPMENT TO A/C 1521.  REPLACED NR 2  IDG ON A/C 1607.
